# SDR ASMF202101008

- Difficulty date: November 7, 2020
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 30,493 hours, 13,114 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Excess Play
- Location: Elevators
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVERNIGHT AT MEX STATION AND IN ACCORDANCE WITH 16A CHECK AND TASK CARD J3727-098-01-01, IT WAS DETECTED FREEPLAY OUT OF LIMITS AT BOTH ELEVATORS.  MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING FREEPLAY OUT OF LIMITS OF 0.218" AND 0.281 ON BOTH ELEVATORS, THE WO´S 7127834 AND 7127843 WERE ISSUED TO REPAIR THE DAMAGES DETECTED.  THE TAIL CONES WERE REMOVED, IAW AMM 53-53-00-000-801.  ELEVATOR OUTPUT TORQUE TUBE BUS LINKAGE FREEPLAY TEST WAS PERFORMED, IAW AMM 27-31-32-200-804, WITH 0.187" DISTANCE BETWEEN UP AND DOWN POSITION OF THE BOTH ELEVATORS, FOUND WITHIN LIMITS.  CONTROL CRANK BEARINGS AND SLEEVES OF ELEVATOR WERE REPLACED, IAW AMM 27-31-74.  THE TAIL CONE WERE INSTALLED, IAW AMM 53-53-00.  ELEVATOR FREEPLAY CHECK WAS PERFORMED, IAW AMM 27-31-32, MEASURE BOTH SIDE OF 0.187".  ELEVATOR POSITION TRANSMITTER TEST WAS PERFORMED, IAW AMM 31-31-51-700-801.  MANUAL MODE TEST WAS PERFORMED, IAW AMM 27-31-00-700-807.  ELEVATOR SURFACE FRICTION AND BALANCE TEST WAS PERFORMED, IAW AMM 27-31-00-700-802.  ELEVATOR TRAVEL LIMIT TEST WAS PERFORMED, IAW AMM 27-31-00-700-804.  ELEVATOR OUTPUT TORQUE TUBE BUS LINKAGE TEST WAS PERFORMED, IAW 27-31-00-700-805.  ELEVATOR TAB LINKAGE TEST WAS PERFORMED, IAW AMM 27-31-00-700-806.  CONTROL COLUMN TRAVEL AND CENTERING TEST WAS PERFORMED, IAW AMM 27-31-00-700-808.  CONTROL COLUMN POWER AND FORCE TEST WAS PERFORMED, IAW AMM 27-31-00-700-809, TESTED CORRECT.
